Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Are dizziness and pain in temples migraine related ?

I am a 20 year old female. I have been diagnosed with migraines ever since I was in fifth grade. For about 2 months now I have been very lightheaded accompanied by nausea and a pulsating headache in my temples I am not sure if this is migraine related or if it could possibly be a sinus infection. I have been to the doctor many times and they think it is migraine related I have been taking migraine medication daily and that seems to help me be not as dizzy or have such a bad headache. However when I do not take my medicine all of my symptoms come back. I don t know what the next step should be. I feel as though I have withdrawal symptoms from my medication if I don t take it which in turn makes me feel even more dizzy. Is this really migraine related or something else?
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
In migraine there are usually paroxymal attacks of headache frequently unilateral, accompanied by disordered vision and gastro intestinal disturbance. In sinusitis there may be inadequate drainage due to polyp, enlarge turbinates, DNS or dental abscess. Sinusitis can be treated by decongestants, hot packs, rest or, some time by antibiotics.
Answered: Sun, 12 Jun 2011
General & Family Physician Dr. Rajeshkant Saihgal's  Response
from history,it seems you are having migrain.
prophylactic medicine for migraine like sibeblium can be taken under medical supervision.
& to remove your doubt for sinus,you can have x-ray PNS,Which will clear whethever you are having simultaneous sinusitis or not
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor